# SDR DHL9970308C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, V STAB ACCESS PANEL NR 9774 HAS REPAIRS CRACKING UP L/S.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8 FIG 1 USING RESIN 1304, 6 INCH BY 4 INCH, N/R 4128.
